# SDR VNAA2015062500037

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 713 hours, 693 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 460 hours, 433 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INBD TIRE BLEW WHILE LANDING.   R & R BOTH RT MLG WHEEL, TIRE ASSEMBLIES,
